Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What could be the reason for delayed periods with thick creamy discharge with abdominal pain ?

my period is 5 days late but i have tested negative on 3 home preg tests. i have been experiencing thickish creamy discharge the last few days and the last 2 days i have noticed a constant dull ache/pain in my lower right abdominal area? any ideas
Asked On : Tue, 22 Feb 2011
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You may have a yeast infection if you are having curdy discharge.Antibiotics will cure it.If you are late and with negative UPT you should be expecting your menses soon.The pain could be a pre menstrual symptom.If the pain increases or radiates along with fever,nausea etc see a doctor for a ultrasound.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor